advertisement
Question
Posted by: Kevin | 2009/12/23

Lorien,Finasteride and Simply Slim

Good morning,
I am taking 1mg of Finasteride and 20ml of lorien daily. However when I started taking simplyslim, I was getting very depressed and kind of aggrevated. I stopped taking the lorien and felt much better on day one. Today is day 2 and I also feel much better.

Can you tell me the effect of simplyslim on these two medications I am taking? I am 28 and male.

The lorien is for depression and Finasteride is for hairloss.

Thanks, any information is appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Kevin
Please see my reply below
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: JO | 2009/12/23

STOP TAKING SIMPLY SLIM- ITS TERRIBLE AND YOU WILL ONLY GAIN WEIGHT LATER ON- THE EFFECTIVENESS WEARS OFF. TRUST ME-ITS NOT AS GOOD AS ITS MADE OUT TO BE. PLUS ITS CHRISTMAS- GO AND ENJOY SOME TURKEY AND STUFFING!

Reply to JO
Posted by: DietDoc | 2009/12/23

Dear Kevin
Please see my reply below
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement